MathSciNet Relay Station
MathSciNet bibliographic data
MR2060483 55R80 (32S22 55P91)
Dimca, Alexandru; Papadima, Ştefan Equivariant chain complexes, twisted homology and relative minimality of arrangements. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 3, 449–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement